# SDR COEA2015081701919

- Difficulty date: August 17, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 28,068 hours, 35,940 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53371400200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  INTERIOR FUSELAGE SKIN HAS LEVEL 2 CORROSION UNDER T CAS DOUBLER & INTERNALLY AROUND DOME NUTS.  REPAIR DOUBLER IAW SRM 533126-300-804-A01.
